# SDR 2005FA0001297

- Difficulty date: August 9, 2005
- Submitted: September 19, 2005
- Operation: General aviation
- Aircraft: N9920U
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0320
- Engine: Lyc O320*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THAT WHEN MOVING THE PILOT SEAT THERE WAS A SCRATCHING NOISE AS PLASTIC SLIPPING OVER EACH OTHER.  FOUND CRACK IN PART OF THE LANDING GEAR.
